# SDR FDEA201808172070

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 95,711 hours, 40,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB7030502
- Condition: Gouged
- Location: Bs 1210-1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED, COVERED BY THE RR BODY FAIRING,  AT THE MID SECTION.  THE SKIN WAS REPAIRED IAW SRM 53-20-00,  FIG 6, VOL 1, 53-00-01, FIG.1A, HFEC IAW NTSPM 06-10-01-001.  MAJOR REPAIR.
